Psycho-Babble Medication Thread 94816

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

Should i increase my dose ?

Posted by janejj on February 20, 2002, at 16:01:22

Hello,

I am beginning to feel myself slide back into depression. I've been on prozac 20 mg since October. Do you think a dose increase would prevent me from relapsing ?

Thanks
Jane

 

Re: Should i increase my dose, of Prozac ? (nm)

Posted by janejj on February 20, 2002, at 16:56:11

In reply to Should i increase my dose ?, posted by janejj on February 20, 2002, at 16:01:22

 

Re: Should i increase my dose ? janejj

Posted by IsoM on February 21, 2002, at 0:47:37

In reply to Should i increase my dose ?, posted by janejj on February 20, 2002, at 16:01:22

Do you have a family GP or a pdoc? What do they think? It would have to be cleared past them anyway. If you're not suffering side-effects on Prozac & it did work before, I'd go with an increase. It's what I needed to do with Celexa.

On the other hand, if it causes side-effects, an increase will likely cause an increase in side-effects too. I'd rather stick to monotherapy, IF it'll work, before I'd consider asking the doctor for any other med to be added to it.

 

Re: Should i increase my dose ? IsoM

Posted by janejj on February 21, 2002, at 12:34:35

In reply to Re: Should i increase my dose ? janejj, posted by IsoM on February 21, 2002, at 0:47:37

Hi Iso,

I have a family GP. Spoke to him yesterday and he has increased my dose. Luckily I don't have bad side effects with prozac, so things should run smoothly.
regards
janejj


Do you have a family GP or a pdoc? What do they think? It would have to be cleared past them anyway. If you're not suffering side-effects on Prozac & it did work before, I'd go with an increase. It's what I needed to do with Celexa.
>
> On the other hand, if it causes side-effects, an increase will likely cause an increase in side-effects too. I'd rather stick to monotherapy, IF it'll work, before I'd consider asking the doctor for any other med to be added to it.

 

Let Us Know How You Feel Later Then, Please :-) (nm) janejj

Posted by IsoM on February 21, 2002, at 13:17:29

In reply to Re: Should i increase my dose ? IsoM, posted by janejj on February 21, 2002, at 12:34:35

 

Re: Should i increase my dose ?

Posted by paulb on February 21, 2002, at 15:42:29

In reply to Should i increase my dose ?, posted by janejj on February 20, 2002, at 16:01:22

Of all the SSRIs Prozac, I believe has a curious addictive nature;people find that they do need to increase the dose. 20mg is a low dose anyway. 200mg isnt unheard of! Perhaps you could switch to Paroxetine as 20mg is very effective and like Prozac it inhibits its own metabolism to raise its concentration in the blood.
paulb


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.